# SDR SWAA2012113010059

- Difficulty date: November 17, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 30,694 hours, 18,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 BULKHEAD CRACKED RIGHT W/W RBL 37 WL 198.  REPAIRED BULKHEAD IAW SRM.
